CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Lupini-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2018 | 2017 | 2016 | 2015
Number of items: 37.

2020

Lupini, M. and Mančinska, L. and Paulsen, V. I. et al. (2020) Perfect strategies for non-signalling games. Mathematical Physics, Analysis and Geometry, 23 . Art. No. 7. ISSN 1385-0172. https://resolver.caltech.edu/CaltechAUTHORS:20190205-103045491

2019

Gardella, Eusebio and Kalantar, Mehrdad and Lupini, Martino (2019) Model theory and Rokhlin dimension for compact quantum group actions. Journal of Noncommutative Geometry, 13 (2). pp. 711-767. ISSN 1661-6952. https://resolver.caltech.edu/CaltechAUTHORS:20180410-142028337

Lupini, Martino (2019) Actions of trees on semigroups, and an infinitary Gowers-Hales-Jewett Ramsey theorem. Transactions of the American Mathematical Society, 371 (5). pp. 3083-3116. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20180410-161934797

Lupini, Martino (2019) An invitation to model theory and C*-algebras. Bulletin of Symbolic Logic, 25 (1). pp. 34-100. ISSN 1079-8986. https://resolver.caltech.edu/CaltechAUTHORS:20180410-104752384

2018

Lupini, Martino (2018) Fraïssé limits in functional analysis. Advances in Mathematics, 338 . pp. 93-174. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20180910-084225166

Lupini, Martino and Panagiotopoulos, Aristotelis (2018) Games orbits play and obstructions to Borel reducibility. Groups, Geometry, and Dynamics, 12 (4). pp. 1461-1483. ISSN 1661-7207. https://resolver.caltech.edu/CaltechAUTHORS:20180410-144608293

Gardella, Eusebio and Lupini, Martino (2018) Applications of model theory to C*-dynamics. Journal of Functional Analysis, 275 (7). pp. 1889-1942. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20180406-092947913

Lupini, Martino (2018) An intrinsic order-theoretic characterization of the weak expectation property. Integral Equations and Operator Theory, 90 . Art. No. 55. ISSN 0378-620X. https://resolver.caltech.edu/CaltechAUTHORS:20180410-092859247

Gardella, Eusebio and Lupini, Martino (2018) Actions of rigid groups on UHF-algebras. Journal of Functional Analysis, 275 (2). pp. 381-421. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20171219-145613907

Goldbring, Isaac and Lupini, Martino (2018) Model-theoretic aspects of the Gurarij operator system. Israel Journal of Mathematics, 226 (1). pp. 87-118. ISSN 0021-2172. https://resolver.caltech.edu/CaltechAUTHORS:20180511-100333585

Gardella, Eusebio and Lupini, Martino (2018) Actions of Nonamenable Groups on Z-stable C∗-Algebras. . (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20190813-095500573

Gardella, Eusebio and Lupini, Martino (2018) Actions of nonamenable groups on Z-stable C*-algebras. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-091307748

Lupini, Martino (2018) The Kirchberg–Wassermann operator system is unique. Journal of Mathematical Analysis and Applictions, 459 (2). pp. 1251-1259. ISSN 0022-247X. https://resolver.caltech.edu/CaltechAUTHORS:20171127-125204533

Hartz, Michael and Lupini, Martino (2018) The classification problem for operator algebraic varieties and their multiplier algebras. Transactions of the American Mathematical Society, 370 (3). pp. 2161-2180. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20180111-134221146

Fuller, Adam H. and Hartz, Michael and Lupini, Martino (2018) Boundary representations of operator spaces, and compact rectangular matrix convex sets. Journal of Operator Theory, 79 (1). pp. 139-172. ISSN 1841-7744. https://resolver.caltech.edu/CaltechAUTHORS:20180410-161452217

2017

Anderson, Aaron and Lupini, Martino (2017) The Fraïssé limit of matrix algebras with the rank metric. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-092242602

Lupini, Martino and Mančinska, Laura and Roberson, David E. (2017) Nonlocal Games and Quantum Permutation Groups. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-085935600

Bartošová, Dana and Lopez-Abad, Jordi and Lupini, Martino et al. (2017) The Ramsey property for Banach spaces and Choquet simplices, and applications. Comptes Rendus Mathematique, 355 (12). pp. 1242-1246. ISSN 1631-073X. https://resolver.caltech.edu/CaltechAUTHORS:20171114-101004056

Gardella, Eusebio and Lupini, Martino (2017) Representations of étale groupoids on L^p -spaces. Advances in Mathematics, 318 . pp. 233-278. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20170921-110755379

Gardella, Eusebio and Lupini, Martino (2017) On the classification problem of free ergodic actions of nonamenable groups. Comptes Rendus Mathematique, 355 (10). pp. 1037-1040. ISSN 1631-073X. https://resolver.caltech.edu/CaltechAUTHORS:20171018-130628507

Di Nasso, Mauro and Goldbring, Isaac and Lupini, Martino (2017) Nonstandard Methods in Ramsey Theory and Combinatorial Number Theory. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-085158733

Lupini, Martino (2017) A von Neumann algebra characterization of property (T) for groupoids. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-085710199

Bartošová, Dana and López-Abad, Jordi and Lupini, Martino et al. (2017) The Ramsey property for Banach spaces, Choquet simplices, and their noncommutative analogs. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-131618091

Gardella, Eusebio and Lupini, Martino (2017) The complexity of conjugacy, orbit equivalence, and von Neumann equivalence of actions of nonamenable groups. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180410-130304133

Lupini, Martino (2017) Gowers' Ramsey Theorem for generalized tetris operations. Journal of Combinatorial Theory. Series A, 149 . pp. 101-114. ISSN 0097-3165. https://resolver.caltech.edu/CaltechAUTHORS:20170427-113519614

Lupini, Martino and Tserunyan, Anush (2017) Polish groupoids and functorial complexity. Transactions of the American Mathematical Society, 369 (9). pp. 6683-6723. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20170831-140130296

2016

Di Nasso, Mauro and Goldbring, Isaac and Jin, Renling et al. (2016) High density piecewise syndeticity of product sets in amenable groups. Journal of Symbolic Logic, 81 (4). pp. 1555-1562. ISSN 0022-4812. https://resolver.caltech.edu/CaltechAUTHORS:20170113-130158816

Di Nasso, Mauro and Goldbring, Isaac and Jin, Renling et al. (2016) A monad measure space for logarithmic density. Monatshefte für Mathematik, 181 (3). pp. 577-599. ISSN 0026-9255. https://resolver.caltech.edu/CaltechAUTHORS:20161109-083152306

Lupini, Martino (2016) Uniqueness, universality, and homogeneity of the noncommutative Gurarij space. Advances in Mathematics, 298 . pp. 286-324. ISSN 0001-8708. https://resolver.caltech.edu/CaltechAUTHORS:20160715-152936181

Eagle, Christopher J. and Farah, Ilijas and Hart, Bradd et al. (2016) Fraïssé limits of C*-algebras. Journal of Symbolic Logic, 81 (2). pp. 755-773. ISSN 0022-4812. https://resolver.caltech.edu/CaltechAUTHORS:20160811-155437781

Burton, Peter and Lupini, Martino and Tamuz, Omer (2016) Weak equivalence of stationary actions and the entropy realization problem. , Pasadena, CA. (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20161111-122744051

Di Nasso, Mauro and Goldbring, Isaac and Jin, Renling et al. (2016) Approximate polynomial structure in additively large sets. Integers, 16 . Art. No. A49. ISSN 1553-1732. https://resolver.caltech.edu/CaltechAUTHORS:20161004-084936564

2015

Lupini, Martino (2015) The Classification Problem for Automorphisms of C*-Algebras. Bulletin of Symbolic Logic, 21 (4). pp. 402-424. ISSN 1079-8986. https://resolver.caltech.edu/CaltechAUTHORS:20160218-104503070

Capraro, Valerio and Lupini, Martino (2015) Introduction. In: Introduction to Sofic and Hyperlinear Groups and Connes' Embedding Conjecture. Lecture Notes in Mathematics. No.2136. Springer , Cham, Switzerland, pp. 1-12. ISBN 978-3-319-19332-8. https://resolver.caltech.edu/CaltechAUTHORS:20180807-134932442

Capraro, Valerio and Lupini, Martino (2015) Introduction to Sofic and Hyperlinear Groups and Connes' Embedding Conjecture. Lecture Notes in Mathematics. No.2136. Springer , Cham, Switzerland. ISBN 978-3-319-19332-8. https://resolver.caltech.edu/CaltechAUTHORS:20180806-085228595

Capraro, Valerio and Lupini, Martino (2015) Introduction von Neumann Algebras and II_1 Factors. In: Introduction to Sofic and Hyperlinear Groups and Connes' Embedding Conjecture. Lecture Notes in Mathematics. No.2136. Springer , New York, NY, pp. 1-12. ISBN 978-3-319-19332-8. https://resolver.caltech.edu/CaltechAUTHORS:20170615-103034807

Lupini, Martino (2015) Sofic and Hyperlinear Groups. In: Introduction to Sofic and Hyperlinear Groups and Connes' Embedding Conjecture. Lecture Notes in Mathematics. No.2136. Springer , New York, NY, pp. 13-71. ISBN 978-3-319-19332-8. https://resolver.caltech.edu/CaltechAUTHORS:20170615-101054202

This list was generated on Mon Aug 10 02:16:00 2020 PDT.